# SDR C2XA10TY022

- Difficulty date: February 5, 2010
- Submitted: February 6, 2010
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 18,352 hours, 14,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - A/C IN FOR A 3A CHECK WHEN INSPECTION FOUND THE LT FWD OVERWING EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE FUSE IN BATTERY TRAY 1.  OPS CHECK GOOD IAW EMB 135/145 VCMM 33-21-20 AND EMB 145 AMM 33-50-00.  RELEASED TO SERVICE.
